One-point extensions of generalized hexagons and octagons

H. Cuypers, A. De Wispelaere, H. Maldeghem, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)


In this note, we prove the uniqueness of the one-point extension of a generalized hexagon of order 2 and prove the non-existence of such an extension of any other finite generalized hexagon of classical order, different from the one of order 2, and of the known finite generalized octagons provided the following property holds: for any three points x, y and z of , the graph-theoretic distance from y to z in the derived generalized hexagon is the same as the distance from x to z in .
Original languageEnglish
Pages (from-to)341-353
JournalDiscrete Mathematics
Issue number2
Publication statusPublished - 2009


Dive into the research topics of 'One-point extensions of generalized hexagons and octagons'. Together they form a unique fingerprint.

Cite this